Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 166, NWS Springfield, MO

June 28, 2013Christian County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2013, 1:41 AM CDT for Christian County, Webster County, Missouri. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 1:41 AM CDT (06:41 UTC)
Expired
Jun 28, 2013, 2:45 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Christian County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 2:03 AM CDTTSTM WND GST 70Fremont Hills, MOESTIMATED 60 TO 70 MPH WIND GUSTS.
Jun 28, 2:15 AM CDTTSTM WND DMGNixa, MOTREE BLOWN DOWN IN YARD. NEAR HWY 14 AND CARLYLE.
Jun 28, 2:15 AM CDTTSTM WND GST 60Marshfield, MO
Jun 28, 2:15 AM CDTTSTM WND GST 64Highlandville, MO
Jun 28, 2:25 AM CDTTSTM WND DMGOzark, MOSEVERAL 4-6 INCH DIAMETER TREES SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:09 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3692 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WUUS53 KSGF 280641
SVRSGF
MOC043-225-280745-
/O.NEW.KSGF.SV.W.0166.130628T0641Z-130628T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 AM CDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 245 AM CDT

* AT 140 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES NORTH OF SPRINGFIELD TO BILLINGS...AND
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BILLINGS...CLEVER...DIGGINS...EXTREME SOUTHERN SPRINGFIELD...
  FORDLAND...HIGHLANDVILLE...MARSHFIELD...NIANGUA...NIXA...OZARK...
  ROGERSVILLE...SEYMOUR AND SPARTA.

INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 108 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3682 9334 3699 9334 3700 9361 3710 9360
      3709 9307 3749 9307 3748 9269 3707 9269
      3707 9290 3681 9291
TIME...MOT...LOC 0641Z 296DEG 39KT 3744 9323 3708 9351

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
109 
WWUS53 KSGF 280729
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 AM CDT FRI JUN 28 2013

MOC043-225-280745-
/O.CON.KSGF.SV.W.0166.000000T0000Z-130628T0745Z/
CHRISTIAN MO-WEBSTER MO-
229 AM CDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEBSTER AND
EASTERN CHRISTIAN COUNTIES UNTIL 245 AM CDT...

AT 227 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NIANGUA TO 7 MILES SOUTH OF
OZARK...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DIGGINS...FORDLAND...MARSHFIELD...NIANGUA...OZARK...ROGERSVILLE...
SEYMOUR AND SPARTA.

INTERSTATE 44 BETWEEN MILE MARKERS 94 AND 107 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3686 9323 3697 9330 3701 9330 3709 9318
      3709 9306 3721 9306 3728 9304 3736 9300
      3743 9293 3748 9286 3748 9269 3707 9269
      3707 9290 3681 9291 3681 9315
TIME...MOT...LOC 0730Z 296DEG 39KT 3746 9272 3692 9313

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
352 
WWUS53 KSGF 280745
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 AM CDT FRI JUN 28 2013

MOC043-225-280755-
/O.EXP.KSGF.SV.W.0166.000000T0000Z-130628T0745Z/
CHRISTIAN MO-WEBSTER MO-
245 AM CDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER AND EASTERN CHRISTIAN
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3686 9323 3697 9330 3701 9330 3709 9318
      3709 9306 3721 9306 3728 9304 3736 9300
      3743 9293 3748 9286 3748 9269 3707 9269
      3707 9290 3681 9291 3681 9315
TIME...MOT...LOC 0729Z 296DEG 39KT 3746 9273 3692 9314

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:14 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 28, 12:14 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT FRI JUN 28 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

WARM AND HUMID CONDITIONS ARE OCCURRING ACROSS THE REGION THIS
AFTERNOON. TEMPERATURES ARE GENERALLY IN THE LOWER TO MIDDLE 90S
WITH HEAT INDEX VALUES IN THE 100 TO 109 RANGE...WITH THE HIGHEST
READINGS OCCURRING ALONG AND SOUTHWEST OF AN OSCEOLA TO
SPRINGFIELD TO ALTON MISSOURI LINE. THESE CONDITIONS WILL PERSIST
THROUGH THE REMINDER OF THE AFTERNOON HOURS INTO EARLY THIS
EVENING. WILL KEEP THE HEAT ADVISORY GOING AS IS UNTIL 8 PM FOR
THESE LOCATIONS.

AN OUTFLOW BOUNDARY THAT DEVELOPED WITH CONVECTION ACROSS NORTHERN
MISSOURI THIS MORNING IS CURRENTLY PUSHING SOUTH ACROSS THE AREA
THIS AFTERNOON. THE AREA REMAINS FAIRLY CAPPED DUE TO A WARM
AIRMASS...AND VERY LITTLE DEVELOPMENT HAS OCCURRED ON THIS
BOUNDARY. A FEW ISOLATED STORMS HAVE BEEN ABLE TO DEVELOP ACROSS
CENTRAL MISSOURI AND MAY REMAIN POSSIBLE ACROSS THE EASTERN
OZARKS THIS AFTERNOON AS THE OUTFLOW PUSHES SOUTH...THOUGH MOST
LOCATIONS SHOULD REMAIN DRY.

A SURFACE FRONT IS CURRENTLY LOCATED ACROSS NORTHERN AND WESTERN
KANSAS THIS AFTERNOON AND STORMS ARE BEGINNING TO DEVELOP ON THIS
BOUNDARY. THIS TREND WILL CONTINUE THIS AFTERNOON AND THESE STORMS
WILL FORM INTO A LINE LATER THIS AFTERNOON AND WILL ACCELERATE TO
THE SOUTHEAST TOWARDS THE AREA THIS EVENING...EXITING THE AREA
OVERNIGHT. LOCATIONS WITH THE BETTER POTENTIAL TO BE AFFECTED BY
THIS ACTIVITY WILL BE FARTHER TO THE WEST...GENERALLY ALONG AND
WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS HOW FAR EAST OF
HIGHWAY 65 THIS ACTIVITY CAN MAKE IT....THOUGH THUNDERSTORMS ARE
STILL POSSIBLE EAST OF HIGHWAY 65 THIS EVENING INTO THE OVERNIGHT
HOURS. THE FORCING ALONG THE FRONT/COLD POOL THAT DEVELOPS FROM
THE STORMS ACROSS KANSAS SHOULD BE ENOUGH TO BREAK THE CAP ACROSS
THE AREA AND WITH STRONG THETA-E DIFFERENCE AND A VERY UNSTABLE
AIRMASS WILL RESULT IN A STRONG DAMAGING WIND RISK WITH WINDS IN
EXCESS OF 70 TO 80 MPH LIKELY ALONG THIS LINE WITH THE BEST
POTENTIAL FOR WINDS THAT STRONG BEING WEST OF INTERSTATE 49. THERE IS
A HAIL RISK...BUT WITH THESE STORMS EXPECTED TO BE LINEAR IN
NATURE THIS POTENTIAL IS MORE LIMITED WITH GENERALLY UP TO
QUARTERS POSSIBLE. TIMING OF THIS AREA WILL GENERALLY BE BETWEEN 7
AND 10 PM ALONG AND WEST OF THE INTERSTATE 49 CORRIDOR AND BETWEEN
8 AND MIDNIGHT WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS IF
THIS LINE OF STORMS CAN MAKE IT EAST OF HIGHWAY 65...AND WILL HAVE
TO SEE EXACTLY WHERE THIS LINE SETS UP ACROSS KANSAS.

FRIDAY SHOULD GENERALLY BE DRY...THOUGH AN ISOLATED AFTERNOON
THUNDERSTORM MAY BE POSSIBLE IF ENOUGH INSTABILITY CAN DEVELOP...
THOUGH THIS POTENTIAL LOOKS REALLY LIMITED. TEMPERATURES WILL BE COOLER
ON FRIDAY THAN TODAY...BUT HIGHS WILL STILL TOP OUT IN THE UPPER 80S
TO THE LOWER 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

AN UPPER LEVEL LOW WILL BUILD SOUTHWEST OUT OF THE GREAT LAKES
REGION OVER THE CENTRAL U.S. THIS WEEKEND THROUGH MUCH OF NEXT
WEEK. THIS WILL PUSH THE UPPER LEVEL RIDGE AND HOT AND MUGGY
CONDITIONS BACK TO THE WEST AND ALLOW A COOLER AIRMASS TO SPREAD INTO
THE REGION. HIGHS THIS WEEKEND THROUGH NEXT WEEK WILL GENERALLY BE IN
THE UPPER 70S TO THE MIDDLE 80S EACH AFTERNOON AS LOWS DROP INTO
THE LOWER TO MIDDLE 60S EACH NIGHT. THERE COULD BE PERIODS OF
SHOWERS AND THUNDERSTORMS AT TIMES AS THE UPPER LEVEL LOW REMAINS
OVER THE REGION BUT NO SEVERE WEATHER OR WASH OUT IS EXPECTED.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1204 AM CDT FRI JUN 28 2013

CONVECTION THAT WAS DEVELOPING DURING THE EVENING OVER EASTERN
KANSAS IS FINALLY ON THE MOVE. ANTICIPATE CONVECTION WITHIN THE
AERODROME AREAS THROUGH ABOUT 10-11Z. COULD SEE SOME STRONG
WINDS AND OCCASIONAL MVFR CONDITIONS AS THE STORMS MOVE ACROSS THE
AERODROMES.

ONCE THE CONVECTION PASSES...VFR CONDITIONS ARE EXPECTED THROUGH
THE REMAINDER OF THE TAF FORECAST PERIOD. WINDS WILL BECOME GUSTY
DURING THE AFTERNOON HOURS BUT DIMINISH TOWARDS 00Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...WISE
LONG TERM...WISE
AVIATION...GAEDE
Hazardous weather outlook, Jun 28, 12:24 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT FRI JUN 28 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1224 AM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE
  OUTLOOK AREA THROUGH THE OVERNIGHT HOURS. WIND GUSTS UP TO 70
  MPH AND QUARTER SIZE HAIL ARE EXPECTED WITH THIS COMPLEX OF
  THUNDERSTORMS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO
  OCCURRING WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HEAT INDEX VALUES WILL WARM INTO THE MID TO UPPER 90S ACROSS
  EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHERN MISSOURI FRIDAY
  AFTERNOON.

  THUNDERSTORMS MAY BE POSSIBLE FROM TIME TO TIME SUNDAY INTO
  NEXT WEEK AS AN UPPER LEVEL LOW IS OVER THE REGION. NO SEVERE
  WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED ACROSS MUCH OF THE OUTLOOK AREA
 DURING THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Jun 28, 12:55 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     COLE CAMP               38.46N 93.20W
06/28/2013  M64.00 MPH       BENTON             MO   CO-OP OBSERVER

&&

JCOLUCCI
Local storm report, Jun 28, 1:12 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     TSTM WND GST     LAURIE                  38.20N 92.83W
06/28/2013  E70 MPH          MORGAN             MO   911 CALL CENTER

&&

JCOLUCCI
Local storm report, Jun 28, 1:25 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     STOVER                  38.44N 92.99W
06/28/2013  M68 MPH          MORGAN             MO   TRAINED SPOTTER

            FOUR INCH DIAMETER TREE LIMBS REPORTED DOWN.

&&

JCOLUCCI
Local storm report, Jun 28, 1:37 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND DMG     1 N GRAVOIS MILLS       38.32N 92.83W
06/28/2013                   MORGAN             MO   LAW ENFORCEMENT

            TREES BLOCKING SOUTH BOUND LANE 1 MILE NORTH OF GRAVIOS
            MILLS ON HWY.

&&

JCOLUCCI
Local storm report, Jun 28, 1:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     TSTM WND GST     OSAGE BEACH             38.15N 92.62W
06/28/2013  E70 MPH          CAMDEN             MO   PUBLIC

            OSAGE BEACH QUICK STOP ESTIMATES 60-70 MPH WIND GUSTS.

&&

JCOLUCCI
Local storm report, Jun 28, 1:41 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND GST     1 S CAMDENTON           37.99N 92.74W
06/28/2013  E60 MPH          CAMDEN             MO   NWS EMPLOYEE

            OFF DUTY NWS METEOROLOGIST ESTIMATING 50-60 MPH WIND
            GUSTS AT LAKE OF THE OZARKS.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:52 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Jun 28, 12:11 AM CDTSevere Thunderstorm WarningSGFBenton, St. Clair64 min
Jun 28, 12:23 AM CDTSevere Thunderstorm WarningSGFMorgan52 min
Jun 28, 12:37 AM CDTSpecial Weather StatementSGFCamden, Hickory, Miller23 min
Jun 28, 12:53 AM CDTSevere Thunderstorm WarningSGFCamden, Miller67 min
Jun 28, 12:59 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Jasper, Lawrence, Newton61 min
Jun 28, 1:20 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk55 min
Jun 28, 1:38 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski67 min
Jun 28, 1:43 AM CDTSevere Thunderstorm WarningSGFLaclede62 min
Jun 28, 2:06 AM CDTSevere Thunderstorm WarningSGFDent, Texas, Wright54 min
Jun 28, 2:21 AM CDTSevere Thunderstorm WarningSGFDouglas54 min
Jun 28, 2:33 AM CDTSevere Thunderstorm WarningSGFOzark, Taney57 min
Jun 28, 2:53 AM CDTSevere Thunderstorm WarningSGFShannon67 min
Jun 28, 3:00 AM CDTSevere Thunderstorm WarningSGFTexas, Wright45 min
Jun 28, 3:06 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.